# SDR L412009F00000

- Difficulty date: December 29, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N568EA
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000168
- Engine: Pwc PW610FA
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 341143831002
- Condition: Split
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AIRSPEED MISCOMPARES, ALTITUDE MISCOMPARES, STICK PUSHER FALL CAS MESSAGES IN FLIGHT.  AIRSPEED INDICATIONS VARIED ACROSS ADC 1,2, AND 3 BY 20-30 KNOTS.  ALTITUDE VARIED BY 200-300 FT, AUTOPILOT SYSTEM BECAME INOPERATIVE AFTER CAS MESSAGES, ACFT DEPARTED, FLIGHT CONDITIONS WERE DAY VMC.  (K)
